Discussions By Condition: Vasuclar conditions

Distended veins on temple (spreading)

Posted In: Vasuclar conditions 0 Replies
  • Posted By: goldeneddie
  • March 19, 2009
  • 01:34 AM

This is my first post. Over the last 24hours the veins on my temples (especially left) have become noticeably distended and it's getting worse (again, especially on the left side) spreading backwards into the hairline. I am a 43 yr old non-smoking, non-drinking male, otherwise fit but taking oxytetracycline for rosacea skin condition. History of heart problems in the family, so I'm a bit concerned - any advice much appreciated.

Thanks, Eddie

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?